Translator Disclaimer
December 2011 Finitely approximable groups and actions Part I: The Ribes—Zaluesskiĭ property
Christian Rosendal
J. Symbolic Logic 76(4): 1297-1306 (December 2011). DOI: 10.2178/jsl/1318338850

Abstract

We investigate extensions of S. Solecki's theorem on closing off finite partial isometries of metric spaces [11] and obtain the following exact equivalence: any action of a discrete group Γ by isometries of a metric space is finitely approximable if and only if any product of finitely generated subgroups of Γ is closed in the profinite topology on Γ.

Citation

Download Citation

Christian Rosendal. "Finitely approximable groups and actions Part I: The Ribes—Zaluesskiĭ property." J. Symbolic Logic 76 (4) 1297 - 1306, December 2011. https://doi.org/10.2178/jsl/1318338850

Information

Published: December 2011
First available in Project Euclid: 11 October 2011

zbMATH: 1250.03085
MathSciNet: MR2895386
Digital Object Identifier: 10.2178/jsl/1318338850

Subjects:
Primary: 03E15

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 4 • December 2011
Back to Top